# SDR 2017FA0000424

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N6198B
- Make and model: Cessna 182A
- Aircraft serial: 34198
- Engine: Cont O470*
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2A34C66O
- Part serial: 810677
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS BROUGHT IN FOR REPAIR, DUE TO RED DYE LEAKAGE.  DURING THE COURSE OF INSPECTION, A CRACK WAS FOUND.  THE HUB IS CRACKED ON THE REAR SIDE OF BLADE SOCKET NR 1.  ACFT ENG IS A O470-50 WITH A P PONK CONVERSION, STC SA02092SE, WHICH RAISES THE HORSEPOWER PRODUCED BY THE ENG, THE INCREASED HORSEPOWER COULD BE A PROBABLE CAUSE.  DEFINITIVE CAUSE IS UNKNOWN.  THE OWNER OF THE PROPELLER HAS BEEN NOTIFIED THAT THE HUB IS TO BE RETIRED AND REPLACED.
